# SDR DALA2018011100192

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 66,884 hours, 48,042 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CORNER UP SIDE OF DOOR JAMB FWD WHEEL WELL RT. DOOR JAMB FWD WHEEL WELL RT ( PAN ) WAS REPLACED PER SRM 51-30-02 AND 51-30-05.
